# SDR C2XA02SH174

- Difficulty date: January 8, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 7,863 hours, 5,527 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14520551001
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK FUSELAGE SKIN WAS FOUND GOUGED JUST AFT OF LOWER AFT CORNER OF SERVICE DOOR CUT OUT.  MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW CONTINENTAL EXPRESS EC5330-01209.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
